Convexity of level sets for solutions to nonlinear elliptic problems in convex rings
MetadataShow full metadata
We find suitable assumptions for the quasi-concave envelope u* of a solution (or a subsolution) u of an elliptic equation F(x, u, ∇u, D2u) = 0 (possibly fully nonlinear) to be a viscosity subsolution of the same equation. We apply this result to study the convexity of level sets of solutions to elliptic Dirichlet problems in a convex ring Ω = Ω0 \ Ω‾1.
CitationCuoghi, P., & Salani, P. (2006). Convexity of level sets for solutions to nonlinear elliptic problems in convex rings. Electronic Journal of Differential Equations, 2006(124), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.